# SDR F3LA200500043

- Difficulty date: October 3, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 14,078 hours, 6,295 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315311
- Part serial: 4964
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, BOTH NOSE TIRES BLEW.  STOPPED ACFT ON RUNWAY.  PERFORMED INSPECTION AFTER TIRE BURST.  NO DAMAGE NOTED.  REPLACED LT NOSE WHEEL & TIRE ASSEMBLY, P/N 3-1531-1, S/N 4964, TSI 690.80 &CSI 285 SINCE REPAIR, RT NOSE WHEEL & TIRE ASSEMBLY, P/N 3-1531-1, S/N 7017, TSI 690.8 & CSI 285 SINCE OVERHAUL, MOVED AIRCRAFT FROM RUNWAY.  PERFORMED INSPECTION OF AXLE SLEEVES, NO DAMAGE NOTED.  REPLACED LOWER TORSION LINK, P/N GA65227.  DUE TO DAMAGE SUSTAINED FROM JACKING NOSE GEAR, PERFORMED INSPECTION AND OPERATIONAL CHECK OF NLG.  NLG SLIDING TUBE LUG FOUND TO BE DAMAGED.  REPLACED NLG SHOCK ABSORBER ASSY, P/N D23592020-1, S/N L1665, PERFORMED A HEAVY CHECK.  PERFORMED GEAR SWING, ALL INDICATIONS NORMAL.
